# SDR R61A202002073159

- Difficulty date: February 3, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 42,494 hours, 26,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Row 7
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT FLOOR STRIP CAME OFF OF ROW 7 FLOOR. RESECURED PHOTOLUMINESCENT STRIP LIGHT AT ROW 7 IAW AMM 33-50-21.
